# SDR 95ZZZX3738

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MV
- Make and model: Snias AS350BA
- Aircraft serial: 2262
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 150SG11037
- Condition: Sheared
- Location: Start/Gen
- Part time: 97 hours
- Component: 150SG122Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR SHAFT SHEARED AT GROUND IDLE AFTER FLIGHT.
